# SDR CALA2025110310854

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 117,353 hours, 25,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATOR LIGHT NOT ILLUMINATED.  ADJUSTMENT GIRT BAR MECHANISM AND CLEANED THE R1 DOOR IAW AMM 25-66-00.  OPS CHECKED ARMED - DISARMED LEVER.  POSITION SATISFACTORY. OK TO CONTINUE.
